# SDR GTIA2018072702775

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 8,587 hours, 3,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTED ODOR SMELL IN FWD GALLEY. PERFORMED OPS CHECK OF THE AIR COOLING SYSTEM IAW AMM 21-52-00. NO ODOR NOTED IN FWD GALLEY.
